# SDR SWAA2022021472166

- Difficulty date: February 11, 2022
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N7863A
- Make and model: Boeing 737*
- Aircraft serial: 30644
- Aircraft time: 54,929 hours, 36,422 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: None
- Condition: None
- Stage of operation: AP
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LANDING GEAR LEVER WOULD NOT MOVE OUT OF THE OFF POSITION. COMPLIED WITH QRH. EXTENDED LANDING GEAR MANUALLY. ; / [01] PERFORMED SYSTEM TEST - LANDING GEAR CONTROL SYSTEM PER MM 32-31-00. OPS CHECKS GOOD; COULD NOT DUPLICATE WRITEUP AT THIS TIME.
